JOURNAL BROWSE
Search
Advanced SearchSearch Tips
GENERALIZED DERIVATIONS WITH ANNIHILATOR CONDITIONS IN PRIME RINGS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
GENERALIZED DERIVATIONS WITH ANNIHILATOR CONDITIONS IN PRIME RINGS
Wang, Yu;
  PDF(new window)
 Abstract
Let R be a prime ring, H a generalized derivation of R, L a noncentral Lie ideal of R, and 0 a R. Suppose that = 0 for all u L, where s; t 0 are fixed integers. Then H = 0 unless satisfies , the standard identity in four variables.
 Keywords
prime ring;derivation;generalized derivation;extended centroid;Utumi quotient ring;
 Language
English
 Cited by
 References
1.
E. Albas, N. Argac, and V. D. Fillippis, Generalized derivations with Engel conditions on one-sided ideals, Comm. Algebra 36 (2008), no. 6, 2063-2071. crossref(new window)

2.
A. A. Albert and B. Muckenhoupt, On matrices of trace zero, Michigan Math. J. 4 (1957), 1-3. crossref(new window)

3.
K. I. Beidar, W. S. Martindale III, and A. V. Mikhalev, Rings with Generalized Identi- ties, Marcel Dekker, New York-Basel-Hong Kong, 1996.

4.
C. L. Chuang, GPIs having coefficients in Utumi quotient rings, Proc. Amer. Math. Soc. 103 (1988), no 3, 723-728. crossref(new window)

5.
B. Dhara and V. De Filippis, Notes on generalized derivations on Lie ideals in prime rings, Bull. Korean Math. Soc. 46 (2009), no. 3, 599-605. crossref(new window)

6.
B. Dhara and R. K. Sharma, Derivations with annihilator conditions in prime rings, Publ. Math. Debrecen 71 (2007), no. 1-2, 11-20.

7.
T. S. Erickson, W. S. Martindale III, and J. M. Osborn, Prime nonassociative algebras, Pacific J. Math. 60 (1975), no. 1, 49-63. crossref(new window)

8.
C. Faith and Y. Utumi, On a new proof of Litoff's theorem, Acta Math. Hungar 14 (1963), 369-371. crossref(new window)

9.
V. De Filippis, An Engel condition with generalized derivations on multilinear polyno- mials, Israel J. Math. 162 (2007), 93-108. crossref(new window)

10.
V. De Filippis, Posner's second theorem and an annihilator condition with generalized deriva- tions, Turkish J. Math. 32 (2008), no. 2, 197-211.

11.
V. De Filippis, Generalized derivations in prime rings and noncommutative Banach algebras, Bull. Korean Math. Soc. 45 (2008), no. 4, 621-629. crossref(new window)

12.
B. Hvala, Generalized derivations in rings, Comm. Algebra 26 (1998), no. 4, 1147-1166. crossref(new window)

13.
N. Jacobson, Structure of Rings, Amer. Math. Soc. Colloq. Pub., 37, Amer. Math. Soc., Providence, RI, 1964.

14.
V. K. Kharchenko, Differential identities of prime rings, Algebra Logika 17 (1978), no. 2, 220-238, 242-243.

15.
C. Lanski and S. Montgomery, Lie structure of prime rings of characteristic 2, Pacific J. Math. 42 (1972), 117-136. crossref(new window)

16.
T. K. Lee, Generalized derivations of left faithful rings, Comm. Algebra 27 (1999), no. 8, 4057-4073. crossref(new window)

17.
T. K. Lee and W. K. Shiue, Identities with generalized derivations, Comm. Algebra 29 (2001), no. 10, 4437-4450. crossref(new window)

18.
J. S. Lin and C. K. Liu, Generalized derivations with invertible or nilpotent on multi- linear polynomials values, Comm. Algebra 34 (2006), no. 2, 633-640. crossref(new window)

19.
W. S. Martindale III, Prime rings satisfying a generalized polynomial identity, J. Algebra 12 (1969), 576-584. crossref(new window)

20.
Y. Wang, Generalized derivations with power-central values on multilinear polynomials, Algebra Colloq. 13 (2006), no. 3, 405-410. crossref(new window)